MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5694/j.1326-5377.2007.tb01396.x

Медицинская библиотека · The Medical journal of Australia · 2007

Autoimmune hepatitis following infliximab therapy for ankylosing spondylitis.

Ozorio Gerard, McGarity Bruce, Bak Haesung, Jordan Andrew S, Lau Henry, Marshall Cathy

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Autoimmune hepatitis is a rare but increasingly recognised serious complication of treatment with the tumour necrosis factor-alpha (TNF-alpha) blocking agent, infliximab. This report adds to the small but growing number of articles describing this significant adverse effect. Baseline liver function should be routinely tested in all patients receiving anti-TNF-alpha agents, and periodic monitoring for the development of hepatitis is important.

Для цитирования: Ozorio Gerard, McGarity Bruce, Bak Haesung, Jordan Andrew S, Lau Henry, Marshall Cathy. Autoimmune hepatitis following infliximab therapy for ankylosing spondylitis.. The Medical journal of Australia. 2007. DOI: 10.5694/j.1326-5377.2007.tb01396.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.